# SDR SIMA2018100105004

- Difficulty date: April 5, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 29,072 hours, 26,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR FUSELAGE SKIN CRACKED AT FRAME 75 AT STR 2L-C/A-LT REAR FUSELAGE SKIN AT FRAME 75 STR 2L REPAIRED IAW SRM 53-31-01 FIG 219 SHEET 2
